Psychiatry and Clinical Neurosciences · 1994 · 19 citations · 4 references
PharmacyDermatologyPharmacotherapyAdult PsychiatryPsychiatric PharmacotherapyPsychopharmacologyAntidepressant PharmacotherapyAntidepressant TherapyDepression PharmacotherapyHair DisordersAlopecia DisordersDrug-induced AlopeciaHair Loss Pathogenesis
A patient with a 7-year history of depression relapsed after self-discontinuation of antidepressant drugs. He was admitted to our hospital and re-administered amoxapine 150 mg. p.o. per day, and further given haloperidol 5 mg i.m. or p.o. per day because he was suicidal and excited. One month later, an area of alopecia was found on the back of his head. Immediately, he received dermatological treatment. The psychotropic drugs were continued, but the hair loss was unchanged after one month. So, haloperidol alone was discontinued. One week later, the hair loss had stopped and a month later alopecia had virtually disappeared. We suggest that alopecia areata is associated with haloperidol.
4
Psychopharmacology: A Generation of Progress
F. J. B. · American Journal of Psychiatry · 1978 · 568 citations
Psychopharmacology: The Third Generation of Progress
Keith L. Rogers · American Journal of Psychiatry · 1988 · 292 citations
Injection site reactions after intramuscular administration of haloperidol decanoate 100 mg/mL.
Gale L. Hamann, Thomas M. Egan, Brian Wells et al. · PubMed · 1990 · 35 citations
Three cases of alopecia areata induced by zotepine.
T. Kubota, T Ishikura, Itsuki Jibiki · PubMed · 1993 · 13 citations